Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Irreducibility of polynomials of degree $n$ which assume the same value $n$ times


Author: Louis Weisner
Journal: Bull. Amer. Math. Soc. 41 (1935), 248-252
DOI: https://doi.org/10.1090/S0002-9904-1935-06058-6
MathSciNet review: 1563068
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06058-6